Temporally stable coherent states for a free ...

Description

Citation

Title Temporally stable coherent states for a free magnetic Schrodinger operator
Author(s) K. Thirulogasanthar, Nasser Saad, A. B. von Keviczky
Journal Journal of Mathematical Physics
Date 2004
Volume 45
Issue 7
Start page 2694
End page 2717

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 154

Adding this citation to "My List" will allow you to export this citation in other styles.